# SDR SWIA202053569

- Difficulty date: September 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD GROUND SPOILER HAS CORRODED HARDWARE ON PCU LINK ASSEMBLY.  C-CHECK RO 10/20/2020.  REPLACED RT OUTBOARD GROUND SPOILER CORRODED HARDWARE ON PCU LINK ASSEMBLY, PER CRJ 200 AMM.  OPERATION TEST GOOD.
